RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 1, Pages 147–156 (Mi mz5665)  

A probabilistic version of the turnpike theorem for homogeneous convex control models

I. V. Evstigneev, S. E. Kuznetsov


Full text: PDF file (729 kB)

English version:
Mathematical Notes, 1983, 33:1, 72–77

Bibliographic databases:

UDC: 519.24
Received: 03.07.1980

Citation: I. V. Evstigneev, S. E. Kuznetsov, “A probabilistic version of the turnpike theorem for homogeneous convex control models”, Mat. Zametki, 33:1 (1983), 147–156; Math. Notes, 33:1 (1983), 72–77

Citation in format AMSBIB
\Bibitem{EvsKuz83}
\by I.~V.~Evstigneev, S.~E.~Kuznetsov
\paper A probabilistic version of the turnpike theorem for homogeneous convex control models
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 1
\pages 147--156
\mathnet{http://mi.mathnet.ru/mz5665}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=691266}
\zmath{https://zbmath.org/?q=an:0567.60048|0523.60030}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 1
\pages 72--77
\crossref{https://doi.org/10.1007/BF01141206}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RH48600017}


Linking options:
  • http://mi.mathnet.ru/eng/mz5665
  • http://mi.mathnet.ru/eng/mz/v33/i1/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:151
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020